MathSciNet Relay Station
MathSciNet bibliographic data
MR966677 53B40 (53B35)
Oproiu, V. A pseudo-Riemannian structure in Lagrange geometry. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 33 (1987), no. 3, 239–254.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement